# SDR SWAA2024011632007

- Difficulty date: December 14, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 58,729 hours, 35,469 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA MOUNT ATTACHMENT FITTING HAS CORROSION AT FASTENER HOLES; BS 312; LBL 57; WL 208<[01] REMOVED AND REPLACED FITTING ITEM 141A5220-2 LOT#1540668-1 IAW SRM 51-40-02 AND DWG 141A5220;[02] ALL STEPS COMPLETED;[03] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
